# SDR VJ9800544

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 65522045
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE LT MLG DOOR HINGE CASTING CORRODED.  REMOVED AND INSTALLED NEW CASTING, TRIMMED SKIN 2 INCHES, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW B737 SRM 51-30-2, 51-40-4, MM 32-13-11.
